
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Code of the Multidimensional Fractional Pseudo-Newton Method using Recursive Programming
A. Torres-Hernandez
Applied Mathematics and Sciences An International Journal (MathSJ) (2022) Vol. 9, Iss. 1, pp. 1-7
Open Access | Times Cited: 2
A. Torres-Hernandez
Applied Mathematics and Sciences An International Journal (MathSJ) (2022) Vol. 9, Iss. 1, pp. 1-7
Open Access | Times Cited: 2
Showing 2 citing articles:
Sets of Fractional Operators and Numerical Estimation of the Order of Convergence of a Family of Fractional Fixed-Point Methods
A. Torres-Hernandez, F. Brambila-Paz
Fractal and Fractional (2021) Vol. 5, Iss. 4, pp. 240-240
Open Access | Times Cited: 16
A. Torres-Hernandez, F. Brambila-Paz
Fractal and Fractional (2021) Vol. 5, Iss. 4, pp. 240-240
Open Access | Times Cited: 16
Code of a Multidimensional Fractional Quasi-Newton Method with an Order of Convergence at Least Quadratic using Recursive Programming
A. Torres-Hernandez
Applied Mathematics and Sciences An International Journal (MathSJ) (2022) Vol. 9, Iss. 1, pp. 17-24
Open Access | Times Cited: 6
A. Torres-Hernandez
Applied Mathematics and Sciences An International Journal (MathSJ) (2022) Vol. 9, Iss. 1, pp. 17-24
Open Access | Times Cited: 6